Where's The Bull Goose Loony?

November 30, 2015

     I’m right here. Apologies for the delayed explanation. Holiday weekends can be distracting.

     I’m coping with a great deal of pain just now, mostly in my hands, arms, and shoulders. Arthritis is the most likely reason for it. As you can imagine, it makes typing disagreeable. Though it might seem strange, it also makes sitting upright a trial. So I'm minimizing both while I search for a palliative.

     I’ve informed my Co-Contributors that until the siege lifts I’ll be posting infrequently, if at all. They’ll keep the place hopping. Please continue to enjoy their pieces, and Liberty’s Torch generally, while I (hopefully) get well.

All my best,
Fran

11 comments:

  1. Rest easy friend. I feel your pain as I myself am just 5 weeks past some extensive hand surgery that has made most everyday tasks slow, deliberate and painful. Let others carry some of the load. Get well soon Joe Martin Jr.

    ReplyDelete
  2. Prayers and best wishes for recovery.

    ReplyDelete
  3. Let the Blessings be.

    Heal yourself!

    Best wishes

    Ray

    ReplyDelete
  4. I hope the situation improves. You and your screeds will be missed, in the meantime. Best of luck on your recovery, good sir.

    ReplyDelete
  5. At Walgreens or CVS

    Australian Dream

    jb

    ReplyDelete
  6. Brother Fran, prayer is coming your way... as for the arthritis, which I contend with daily; as well as the polyneuropathy aspect of my type 1 diabetes.... I can only offer this: keep moving, as much as you can - pray and fight through the pain. When it gets to be too much, despite what some may say... a few bottles of Blue Moon (with orange garnish...) with a sandwich at lunch, and perhaps a light late afternoon snack of scotch and fig newtons... and then a fine bourbon with dinner....
    I feel your pain - or my own equivalent of it, and my heart goes out to you. I do wish there was some other solution I could offer, but getting old just sucks sometimes. It ain't for the weak or faint of heart. But I do - and am - praying. Perhaps knowing you're not alone....
    blessings and peace, brother...... Grandpa

    ReplyDelete
  7. Sorry to hear this, Fran. Hope and pray you're feeling better soon.

    ReplyDelete
  8. I'll keep you in my prayers.
    Try to stay away from Ibuprofen,naproxen and the rest of the NSAIDS for arthritis,as the side effects can be stomach problems-up to and including bleeding-among other things.
    If it's nerve pain,Lyrica works well-I take it daily,other than some sleepiness,and loss of energy-which goes away after a week or so of being on the medication-it works wonders for me.
    Hope you feel better soon-your posts are missed-(the "temps" are doing a great job in your absence)

    ReplyDelete

Comments are moderated. I am entirely arbitrary about what I allow to appear here. Toss me a bomb and I might just toss it back with interest. You have been warned.